Alert archive / Florida / Tornado Warnings in 2009

Tornado Warning 29, NWS Jacksonville, FL

June 13, 2009Flagler County, Saint Johns County, Florida

NWS Jacksonville, FL issued this tornado warning at Jun 13, 2009, 3:33 PM EDT for Flagler County, Saint Johns County, Florida. It was in force for 42 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2009, 3:33 PM EDT (19:33 UTC)
Expired
Jun 13, 2009, 4:15 PM EDT
In force
42 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Flagler County, FL, Saint Johns County, FL

The radar

The Jacksonville radar (KJAX), 109 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 3:45 PM EDTFUNNEL CLOUDW Palm Coast, FLPOSSIBLE FUNNEL CLOUD OVER WEST PART OF PALM COAST.
Jun 13, 3:46 PM EDTTSTM WND GST 62E Palm Coast, FLA MEASURED WIND GUST TO 62 MPH WAS REPORTED BY FLAGLER COUNTY EMERGENCY MANAGEMENT IN EAST PALM COAST.
Jun 13, 3:47 PM EDTTSTM WND GST 62E Palm Coast, FLA MEASURED WIND GUST TO 62 MPH WAS REPORTED BY FLAGLER COUNTY EMERGENCY MANAGEMENT IN EAST PALM COAST.
Jun 13, 3:55 PM EDTTSTM WND GST 67E Palm Coast, FLWIND REPORT FROM SPOTTER OF 50 MPH GUSTS TO 67 MPH.
Jun 13, 3:57 PM EDTFUNNEL CLOUDPalm Coast, FLTRAINED SPOTTER SAW FUNNEL CLOUD NEAR RADCLIFF LANE BUT DID NOT TOUCH THE GROUND.
Jun 13, 4:01 PM EDTTSTM WND GST 67E Palm Coast, FLSEVERE WIND REPORT FROM SPOTTER OF SUSTAINED 50 MPH FOR 1 MINUTE WITH A GUST TO 67 MPH.
Jun 13, 4:05 PM EDTHAIL 0.256 Ssw Palm Coast, FLQUARTER SIZE HAIL REPORTED BY COUNTY SPOTTER ON ERIC DRIVE 6 MILES SOUTHWEST OF PALM COAST AT 405 PM EDT.
Jun 13, 4:05 PM EDTHAIL 16 Ssw Palm Coast, FLQUARTER SIZE HAIL REPORTED BY COUNTY SPOTTER ON ERIC DRIVE 6 MILES SOUTHWEST OF PALM COAST AT 405 PM EDT.
Jun 13, 4:22 PM EDTTSTM WND DMGFlagler Beach, FLA FEW TREES AND POWERLINES DOWN. TIME ESTIMATED BASED ON RADAR IMAGERY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.6 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2009-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2801 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2009-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2801 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
683 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KJAX 131933
TORJAX
FLC035-109-132015-
/O.NEW.KJAX.TO.W.0029.090613T1933Z-090613T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
333 PM EDT SAT JUN 13 2009

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN FLAGLER COUNTY IN NORTHEAST FLORIDA
  SOUTHEASTERN ST. JOHNS COUNTY IN NORTHEAST FLORIDA

* UNTIL 415 PM EDT

* AT 332 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR CRESCENT
  BEACH...MOVING SOUTH AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PALM
  COAST...FLAGLER BEACH AND BUNNELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2940 8135 2974 8152 2978 8145 2981 8125
      2966 8118 2958 8116 2956 8115 2947 8110
      2945 8111
TIME...MOT...LOC 1932Z 341DEG 18KT 2969 8128

$$

SHASHY
2 follow-up statements
000 
WWUS52 KJAX 131959
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
359 PM EDT SAT JUN 13 2009

FLC035-109-132015-
/O.CON.KJAX.TO.W.0029.000000T0000Z-090613T2015Z/
FLAGLER FL-ST. JOHNS FL-
359 PM EDT SAT JUN 13 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR
SOUTHEASTERN ST. JOHNS AND NORTHERN FLAGLER COUNTIES...

AT 358 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR PALM COAST...
MOVING SOUTHEAST AT 20 MPH.

SPOTTERS HAVE INDICATED FUNNEL CLOUDS WITH THE PARENT STORM.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ESPANOLA...BUNNELL AND FLAGLER BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
PENNY SIZE HAIL AND GUSTS TO 65 MPH. 

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2940 8135 2974 8152 2978 8145 2981 8125
      2966 8118 2958 8116 2956 8115 2947 8110
      2945 8111
TIME...MOT...LOC 1958Z 331DEG 19KT 2957 8123

$$

SHASHY
000 
WWUS52 KJAX 132018
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
418 PM EDT SAT JUN 13 2009

FLC035-109-132029-
/O.EXP.KJAX.TO.W.0029.000000T0000Z-090613T2015Z/
FLAGLER FL-ST. JOHNS FL-
418 PM EDT SAT JUN 13 2009

...THE TORNADO WARNING FOR SOUTHEASTERN ST. JOHNS AND NORTHERN
FLAGLER COUNTIES HAS EXPIRED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 2940 8135 2974 8152 2978 8145 2981 8125
      2966 8118 2958 8116 2956 8115 2947 8110
      2945 8111
TIME...MOT...LOC 1959Z 331DEG 19KT 2956 8123

$$

SHASHY

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Jun 13, 3:10 PM EDT, 23 minutes earlier.

Area forecast discussion, Jun 13, 3:10 PM EDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
310 PM EDT SAT JUN 13 2009

...STRONG TO SEVERE STORMS POSSIBLE THIS AFTN AND EVENING...

.SYNOPSIS...MID AND UPPER LEVEL SHORTWAVE EXTENDS FROM E SC TO THE
EXTREME NE GOMEX. AN MCS IS PRESENTLY OVER CENTRAL AL. MID CLOUDS
FROM EARLIER MCS OVER SE GA HAVE THINNED. SCATTERED SHOWERS AND
STRONG TSTMS ALREADY DEVELOPING ALONG OLD OUTFLOW IN NE FL FROM
THE JAX AREA TO NW OF KGNV. TEMPS ARE GENERALLY IN THE LOWER 90S
ACROSS THE AREA WITH A FEW MID 90S.

.SHORT TERM...CONVECTION WILL CONTINUE FIRING ACROSS NE FL THRU
THE REMAINDER OF THE AFTN AND EARLY EVENING HOURS. WITH MODIFIED
CAPE VALUES BETWEEN 4000 AND 5000 J/KG...SOME OF THESE STORMS WILL
APPROACH SEVERE LIMITS. THE MAIN THREAT WILL BE WINDS DUE TO
PRECIP LOADING FROM THE MOIST LOWER LEVELS AND POSSIBILITY OF
ADDITIONAL WIND COMPONENT AS TSTMS TAP INTO DRIER AIR ABOVE ABOUT
550MB. FREQUENT LIGHTNING WILL BE LIKELY AS WELL. HAIL THREAT IS
LOWER...BUT WITH LARGE CAPE AREA...ANY TILT OF STORMS FROM EITHER
UNDERCUTTING ATLC SEABREEZE OR INCREASING SHEAR OVER N PORTION OF
THE AREA WILL INCREASE THE THREAT.

ALTHO MCS NW OF THE AREA IS BECOMING LESS ORGANIZED...OUTFLOWS
MAY KEEP TSTMS GOING THRU THE EVENING HOURS. SOME NEG VORT
ADVECTION BETWEEN THIS FEATURE MAY LIMIT CONVECTION...SO HAVE
CAPPED POPS AROUND 40 PERCENT THRU THE EVENING.

LOWER RAIN CHANCES EXPECTED ON SUN AND MON AS HEIGHTS RISE. BEST
RAIN CHANCES WILL BE OVER THE EXTREME S ON SUN AND THE EXTREME S
AND EXTREME N ON MON. TEMPS WILL BE WARMER...WITH MAX TEMPS
SOLIDLY IN THE MID 90S.

.LONG TERM...HAVE MADE FEW CHANGES TO EXTENDED PACKAGE. FRONT N OF
THE AREA NOW PROGGED TO STALL THERE WITH TEMPS REMAINING ABOVE
NORMAL THRU THE PERIOD. RAIN CHANCES WILL BE NEAR TO SLIGHTLY
BELOW NORMAL.

&&

.AVIATION...THUNDERSTORMS MOVING THROUGH THE SOUTHERN FORECAST
AREA IMPACTING GNV THROUGH 21Z. STRONGEST STORMS JUST WEST
OF GNV MOVING LITTLE. HAVE TEMPO MVFR THERE WITH WIND VRB15G25KT DUE
TO TS BUT MAY HAVE TO AMEND WITH LOWER CIGS/VSBY AND STRONGER
WIND. REST OF TERMINALS WILL HAVE VCTS THROUGH MUCH OF THE EVE.

&&

.MARINE...MAIN CONCERN ARE STRONG TO SEVERE STORMS MOVING OFFSHORE
SOUTH OF JAX BCH AND MOVING SE NEXT COUPLE OF HOURS. MORE SCATTERED
STORMS EXPECTED TONIGHT. OTHERWISE NO OTHER MAJOR CONCERNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  70  95  70  96 /  30  10  10  20
SSI  75  93  75  91 /  20  10  10  20
JAX  73  94  72  95 /  30  10  10  20
SGJ  73  91  74  91 /  30  10  10  20
GNV  71  95  71  96 /  30  20  10  20
OCF  72  95  72  96 /  20  20  20  20

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.

&&

CARROLL/PETERSON/KEEGAN
Hazardous weather outlook, Jun 13, 10:50 AM EDT, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1050 AM EDT SAT JUN 13 2009

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-141000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
1050 AM EDT SAT JUN 13 2009

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...ISOLATED TO SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE
THIS AFTERNOON AND EVENING...
...MINOR FLOODING ON THE SATILLA RIVER AT ATKINSON...

AN UPPER LEVEL DISTURBANCE AND AN OLD OUTFLOW BOUNDARY WILL CONTINUE
TO MOVE SOUTHEAST ACROSS THE AREA TODAY. SCATTERED THUNDERSTORMS...
SOME STRONG TO SEVERE...WILL DEVELOP ALONG AND AHEAD OF THESE
FEATURES. A LATE ATLANTIC COAST SEABREEZE MAY ALSO AID IN THIS
DEVELOPMENT. THESE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING
WINDS WITH THE STRONGEST STORMS ALSO CAPABLE OF PRODUCING SOME HAIL
IN ADDITION TO HEAVY RAINFALL AND FREQUENT CLOUD-TO-GROUND
LIGHTNING. BEST CHANCES OF THUNDERSTORMS WILL BE GENERALLY SOUTHEAST
OF A BRUNSWICK TO LAKE CITY LINE.

ANOTHER DISTURBANCE WILL APPROACH THE AREA FROM THE NORTHWEST THIS
EVENING...WITH ANOTHER ROUND OF THUNDERSTORMS POSSIBLE.

THE SATILLA RIVER NEAR ATKINSON IS FORECAST TO REMAIN ABOVE FLOOD
STAGE UNTIL MONDAY MORNING. PLEASE REFER TO THE LATEST FLOOD
PRODUCTS FOR ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

ISOLATED TO SCATTERED THUNDERSTORMS ARE FORECAST EACH DAY...MAINLY
IN THE AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SELF-ACTIVATE TODAY IF WARNINGS ARE
ISSUED FOR YOUR AREA.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

JDS/SEC

In the hours before

Local storm report, Jun 13, 2:53 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
253 PM EDT SAT JUN 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             ORANGE PARK             30.17N 81.70W
06/13/2009  M0.50 INCH       CLAY               FL   TRAINED SPOTTER

            A STORM SPOTTER REPORTED DIME SIZE HAIL ON THE SOUTH SIDE
            OF ORANGE PARK AT FARM WAY.

&&

PKEEGAN
Local storm report, Jun 13, 3:10 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
310 PM EDT SAT JUN 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TSTM WND DMG     MANDARIN                30.15N 81.64W
06/13/2009                   DUVAL              FL   EMERGENCY MNGR

            A PINE TREE LANDED ON AN OCCUPIED CAR ON LORETTO ROAD AND
            PINE ACRES ROAD. THE DRIVER WAS TAKEN TO THE HOSPITAL
            WITH MINOR INJURIES.

&&

PKEEGAN
Local storm report, Jun 13, 3:18 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
318 PM EDT SAT JUN 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     HAIL             3 W GAINESVILLE         29.67N 82.39W
06/13/2009  M0.25 INCH       ALACHUA            FL   TRAINED SPOTTER

            PEA SIZE HAIL WAS REPORTED BY A STORM SPOTTER IN
            JONESVILLE ON STATE ROAD 26 WEST OF GAINESVILLE.

&&

PKEEGAN
Local storm report, Jun 13, 3:21 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
321 PM EDT SAT JUN 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     HAIL             7 NE ARCHER             29.61N 82.44W
06/13/2009  M0.50 INCH       ALACHUA            FL   TRAINED SPOTTER

            DIME SIZE HAIL WAS REPORTED BY A TRAINED SPOTTER 6.7
            MILES NORTHEAST OF ARCHER ON PARKER ROAD. ESTIMATED WIND
            GUSTS TO 50 MPH.

&&

PKEEGAN
Local storm report, Jun 13, 3:25 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
325 PM EDT SAT JUN 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND GST     ST. AUGUSTINE           29.89N 81.31W
06/13/2009  M49 MPH          ST. JOHNS          FL   AWOS

            THE ST AUGUSTINE AWOS MEASURED A PEAK GUST TO 49 MPH.

&&

ARS
Local storm report, Jun 13, 3:29 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
329 PM EDT SAT JUN 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     HAIL             GAINESVILLE             29.67N 82.34W
06/13/2009  M0.88 INCH       ALACHUA            FL   TRAINED SPOTTER

            A TRAINED SPOTTER REPORTED NICKEL SIZE HAIL WEST OF
            INTERSTATE 75 AT SOUTHWEST 75TH ROAD AND 24TH AVENUE.

&&

PKEEGAN

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 1:40 PM EDTSpecial Weather StatementJAXDuval50 min
Jun 13, 1:59 PM EDTSpecial Marine WarningJAX2 hr
Jun 13, 2:15 PM EDTSevere Thunderstorm WarningJAXClay, Duval, Saint Johns45 min
Jun 13, 2:38 PM EDTAreal Flood AdvisoryJAXClay, Duval, Saint Johns112 min
Jun 13, 2:40 PM EDTSpecial Weather StatementJAXGilchrist50 min
Jun 13, 2:49 PM EDTSevere Thunderstorm WarningJAXGilchrist41 min
Jun 13, 2:53 PM EDTSevere Thunderstorm WarningJAXAlachua37 min
Jun 13, 2:57 PM EDTSevere Thunderstorm WarningJAXClay, Putnam, Saint Johns48 min
Jun 13, 3:01 PM EDTSevere Thunderstorm WarningJAXClay44 min
Jun 13, 3:27 PM EDTSevere Thunderstorm WarningJAXAlachua48 min
Jun 13, 3:38 PM EDTSevere Thunderstorm WarningJAXPutnam37 min
Jun 13, 3:40 PM EDTSpecial Marine WarningJAX97 min
Jun 13, 3:40 PM EDTSpecial Weather StatementJAXGilchrist50 min
Jun 13, 3:46 PM EDTSevere Thunderstorm WarningJAXClay44 min
Jun 13, 3:52 PM EDTSpecial Weather StatementJAXSaint Johns23 min
Jun 13, 3:59 PM EDTSpecial Weather StatementJAXBradford, Union46 min
Jun 13, 4:07 PM EDTSevere Thunderstorm WarningJAXAlachua, Bradford, Union38 min
Jun 13, 4:11 PM EDTSevere Thunderstorm WarningJAXFlagler, Marion, Putnam49 min
Jun 13, 4:12 PM EDTSevere Thunderstorm WarningJAXAlachua, Columbia, Gilchrist, Suwannee, Union48 min
Jun 13, 4:24 PM EDTSpecial Weather StatementJAXSuwannee51 min
Jun 13, 4:25 PM EDTSevere Thunderstorm WarningJAXAlachua, Marion, Putnam50 min
Jun 13, 4:26 PM EDTSevere Thunderstorm WarningJAXClay, Putnam49 min
Jun 13, 4:43 PM EDTSevere Thunderstorm WarningJAXAlachua, Bradford, Union47 min
Jun 13, 5:05 PM EDTTornado WarningJAXMarion25 min
Jun 13, 5:29 PM EDTSevere Thunderstorm WarningJAXMarion31 min
Jun 13, 5:52 PM EDTSpecial Weather StatementJAXDuval38 min
Jun 13, 6:21 PM EDTSpecial Weather StatementJAXMarion24 min
Jun 13, 6:57 PM EDTSevere Thunderstorm WarningJAXNassau48 min
Jun 13, 7:29 PM EDTSpecial Weather StatementJAXNassau31 min
Jun 13, 7:55 PM EDTSpecial Marine WarningJAX95 min

Nearby

Tornado Warnings in Florida, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.